Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


TIRED OF FEELING TIRED
Aug 4, 2003

Hello, my name is Rob and i am hep c+ and hiv+, i am constantly tired all the time and my labs for anemia are coming back fine, but yet my energy level is zero. I am undectable and my cd4 is around the 411 range, i have talked with my ID doc about this and he say's it should pass, this has went on now for approximately for six months. what can i suggest to him to help me with this i am only on hiv thearpy at this time and have been for seven yrs., Please help me help my doc to find a solution. I am so tempted to stop therapy because of feeling so exhausted all the time, i find it very difficult to enjoy the things i use to because of this.again please help thank you in advance ROB

Response from Dr. Dieterich

Dear Rob, The most common side effect of HCV is fatigue. You may be feeling that from the HCV. You should discuss treating the HCV with your MD. Many people feel better when treating the HCV despite the side effects of interferon. Good luck! DTD



Previous
For Dr. Dieterich
Next
Herpes or Hepatitis?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement